# SDR HEEA060017

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 406040339111
- Condition: Worn
- Location: T/R Drive
- Part time: 289 hours
- Component: 407040303101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN SHAFT ASSEMBLY HAS WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE A98-0497 AND A98-0500.
